Paracetamol is a simple pain reliever. It’s used for treating mild to moderate aches and pains – such as headache, cold and flu symptoms, or toothache or muscle pain – as well as for helping to reduce fever.
Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). NSAIDs can help to reduce inflammation as well as ease pain, so it’s used for treating conditions that may cause some swelling or inflammation – such as injuries, arthritis or period pain.
So, can you use ibuprofen and paracetamol at the same time?
Always consult your doctor or pharmacist before using paracetamol and any other medication together, to make sure it is okay for you to do so.
Learn more about combining Panadol with other medications on our page below. Always read the dosage instructions on the product label before using Panadol or any other medication.